# SDR TIPR2020121544777

- Difficulty date: December 6, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Corroded
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUGER FLAP OUTBOARD PANEL SUPPORT CORRODED, REPLACED.
